It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-07-2010, 05:54 PM   #1
Newbie
(female)
 
Join Date: Dec 2010
Location: Noblesville, Indiana USA
Posts: 1
jenniferose88 HB User
Depot Lupron

Hi, I am 22 years old, I have had 2 injections of the lupron depot shot to treat endometriosis, the injections are supposed to last 3 months each, I had my last injection at the beginning of September, when I asked my doctor when my period would return she said within 6-8 weeks.. I'm not sure if she meant 6-8 weeks after the injection or 6-8 weeks after the injection is supposed to have worn off.. does anyone know?? And I have read on other message boards that women using this injection have had to go on some sort of drug to get their period to return, my dr never told me about this either.. this injection has lasted long enough I am ready for my period to come back. Someone please help!

 
Sponsors Lightbulb
   
Old 12-08-2010, 07:39 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2009
Location: USA
Posts: 1,463
92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User
Re: Depot Lupron

jenniferose88: I have a feeling it's 6-8 weeks after the shot has worn off. This Lupron puts you in a menopausal state. If the shot lasts for 3 months then you don't get a period for those 3 months, right? That's 12 weeks right there. Lupron is designed to lower your estrogen and therefore stop the endometriosis from growing. Endo loves estrogen. Just keep in contact with your doctor and let him know your period hasn't come back. At some point it will either come back or have to be induced.

 
Sponsors Lightbulb
   
Old 01-17-2011, 07:55 AM   #3
Senior Veteran
(female)
 
Join Date: Feb 2009
Location: USA
Posts: 1,463
92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User
Re: Depot Lupron

jenniferrose88: Did you ever get your period back yet? I haven't. It's been 3 months for me. Let me know. I'm curious.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
lupron depot shot, what can i expect? krt71895 Women's Health 3 08-02-2010 11:24 PM
Lupron Depot usage angelicapr Women's Health 3 07-10-2010 06:57 PM
Lupron Depot - the $ 2,000.00 shot writeleft Hysterectomy 6 03-03-2010 03:41 AM
Recurring side effects from Depot Lupron JenRas05 Women's Health 0 08-06-2007 11:41 AM
No Period, No sex drive after quitting Depo Provera and Lupron Depot threewingedfury Women's Health 4 07-23-2007 06:37 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!